Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 57, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Aug 10, 2012, 10:45 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2012, 10:45 PM EDT (02:45 UTC)
- Expired
- Aug 12, 2012, 4:00 AM EDT
- In force
- 29 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
469 WHUS73 KGRR 110245 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1045 PM EDT FRI AUG 10 2012 LMZ844>849-111045- /O.CAN.KGRR.GL.W.0022.000000T0000Z-120811T0400Z/ /O.NEW.KGRR.SC.Y.0057.120811T0245Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1045 PM EDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH TO 30 KNOTS TONIGHT. NORTHWEST 15 TO 25 KNOTS SATURDAY. * WAVES...5 TO 10 FEET TONIGHT AND SATURDAY...HIGHEST SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
5 follow-up statements
075 WHUS73 KGRR 110808 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 AM EDT SAT AUG 11 2012 LMZ844>849-111615- /O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 408 AM EDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS TODAY. DIMINISHING TO 10 TO 15 KNOTS TONIGHT. * WAVES...3 TO 8 FEET TODAY...HIGHEST SOUTH OF HOLLAND. 3 TO 6 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
711 WHUS73 KGRR 111446 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1046 AM EDT SAT AUG 11 2012 LMZ844>849-112300- /O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1046 AM EDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS TODAY. DIMINISHING TO 5 TO 15 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...HIGHEST SOUTH OF HOLLAND. 3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
353 WHUS73 KGRR 111940 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EDT SAT AUG 11 2012 LMZ844>849-120345- /O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 PM EDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS THIS EVENING DIMINISHING TO 5 TO 15 KNOTS OVERNIGHT. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
628 WHUS73 KGRR 120234 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1034 PM EDT SAT AUG 11 2012 LMZ846>849-120345- /O.CAN.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1034 PM EDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS CONTINUE TO DIMINISH THIS EVENING AND WAVES WERE SUBSIDING. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED. $$ LMZ844-845-120800- /O.CON.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1034 PM EDT SAT AUG 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHWEST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 2 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
136 WHUS73 KGRR 120818 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 418 AM EDT SUN AUG 12 2012 LMZ844-845-120930- /O.EXP.KGRR.SC.Y.0057.000000T0000Z-120812T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 418 AM EDT SUN AUG 12 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED THEREFORE THE SMALL CRAFT ADVISORY HAS EXPIRED. $$ JK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 10:37 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 10, 10:37 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EDT FRI AUG 10 2012
.SYNOPSIS...
ISSUED AT 352 PM EDT FRI AUG 10 2012
LOW PRESSURE WILL SLOWLY PULL AWAY FROM LOWER MICHIGAN WITH RAIN
TAPERING OFF BY SATURDAY MORNING. FAIR WEATHER WILL MOVE IN FOR
SUNDAY BUT SOME RAIN WILL BE POSSIBLE BY MONDAY MORNING AS LOW
PRESSURE MOVES IN FROM THE SOUTHWEST.
&&
.UPDATE...
ISSUED AT 1037 PM EDT FRI AUG 10 2012
WILL CANCEL THE GALE WARNING A BIT EARLY AS THE WINDS ARE
GRADUALLY DIMINISHING. WILL REPLACE IT WITH A SMALL CRAFT ADVISORY
THROUGH SATURDAY AND MUCH OF SATURDAY NIGHT. IT SHOULD TAKE THAT
LONG BEFORE WINDS AND WAVES COMPLETED SUBSIDE.
OTHERWISE TWEAKED POPS SLIGHTLY FOR OVERNIGHT. MUCH OF THE
STEADIEST RAINS ARE DIMINISHING THIS EVENING. HOWEVER LIGHT RAIN
SHOULD PERSIST MUCH OF THE NIGHT...PARTICULAR ACROSS THE EASTERN
CWA. TEMPS WILL BE STEADY OR EVEN SLOWLY RISE OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 352 PM EDT FRI AUG 10 2012
WE WILL CONTINUE TO MONITOR THE HYDRO SITUATION WITH SOME
FLOODING OF ROADS AND STREAMS POSSIBLE FROM MOUNT PLEASANT TO
ALMA...SEE THE HYDRO SECTION BELOW FOR DETAILS.
BUMPED UP POPS FOR THIS EVENING AS UPPER LOW CATCHES SFC LOW AND
BECOMES VERTICALLY STACKED OVER FAR EASTERN LOWER MICHIGAN WITH
DEFORMATION ZONE/TROWEL AXIS REMAINING ACROSS WESTERN LOWER. RAIN
WILL STILL BE LIKELY ACROSS THE FAR WESTERN ZONES UNTIL THE LOW
PULLS FURTHER NORTH AND EAST OVERNIGHT. ADDED THUNDER TO THE
FORECAST FOR THIS EVENING ACROSS EASTERN CENTRAL ZONES WHERE
ELEVATED INSTABILITY REMAINS.
DID NOT MAKE SIGNIFICANT CHANGES TO THE SATURDAY FORECAST WITH THE
RAIN EXPECTED TO TAPER OFF FROM WEST TO EAST AS THE LOW PULLS
AWAY.
NEXT CHANCE FOR RAIN WILL BE LATE SUNDAY NIGHT AS A SHORTWAVE
TROUGH MOVES IN FROM THE WEST WITH WEAK SFC LOW TRACKING TOWARDS
THE SOUTHWEST FORECAST AREA BY 12Z MONDAY.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 331 PM EDT FRI AUG 10 2012
THE FOCUS OF THE LONG TERM REMAINS FOCUSED ON THE PCPN CHCS WITH THE
TWO SYSTEMS POISED TO MOVE THROUGH THE AREA NEXT WEEK.
HEALTHY SHORT WAVE CURRENTLY COMING INTO THE PACIFIC NW IS EXPECTED
TO RIDE OVER THE UPPER RIDGE OVER THE ROCKIES THIS WEEKEND. THIS
SHORT WAVE LOOKS TO AMPLIFY SOME AS THE UPPER RIDGE OUT WEST
RELOADS...AND DOWNSTREAM TROUGHING TAKES PLACE. THE FLOW AHEAD OF
THIS TROUGH WILL HELP TO ADVECT SOME MOISTURE FROM THE GULF.
INSTABILITY DOES NOT LOOK IMPRESSIVE AT THIS TIME. RAIN CHCS WILL
DIMINISH A BIT BY TUE AS MOST OF THE DYNAMICS WILL MOVE EAST OF THE
AREA. WE WILL HAVE TO WAIT FOR ONE MORE WEAK SHORT WAVE TO MOVE
THROUGH TUE THAT COULD POP A FEW ISOLATED TO SCATTERED
SHOWERS/STORMS.
UPPER RIDGING WILL SHIFT EAST INTO THE AREA THEN FOR THE MID-WEEK
PERIOD. THIS OCCURS AS A STRONG WAVE DIVES SE OUT OF WRN CANADA. WE
WILL SEE RETURN FLOW GRADUALLY DEVELOP OVER THE AREA WED AND THU AS
THE SFC RIDGE MOVES EAST. TEMPS WILL WARM WELL INTO THE 80S WITH
SOME INCREASE IN HUMIDITY.
THE NEXT SYSTEM THAT WILL COME IN WILL BE THE STRONG UPPER SYSTEM
THAT WILL BE DIVING SE FROM WRN CANADA. THE MAIN ENERGY LOOKS TO
STAY JUST NORTH OF THE BORDER. A PORTION OF THE TROUGH WILL COME
SOUTH INTO THE U.S. AND APPROACH THE AREA BY LATE THU/THU NIGHT. IN
FACT...THE NEW 12Z EURO NOW SLOWS THIS UP AND BRINGS A WAVE UP THE
SFC FRONT FOR ADDITIONAL RAIN POTENTIAL INTO FRI. EARLIER...IT WAS
SHOWING COLDER AIR COMING IN FOR FRI WITH A CHANCE OF LAKE EFFECT
RAIN SHOWERS. LOOKS LIKE AN OPPORTUNITY EXISTS FOR SOME SEVERE WX AT
SOME POINT LAT THU-FRI...HOWEVER THE DETAILS LOOK TO BE A BIT
UNCERTAIN YET.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 800 PM EDT FRI AUG 10 2012
IFR CONDITIONS DUE TO LOW CIGS AND LIGHT RAIN WILL LIKELY PERSIST
MOST OF THE NIGHT EAST OF HWY 131...INCLUDING LAN AND JXN...SINCE
THE LOW PRESSURE SYSTEM WILL BE SLOW TO MOVE OUT. MEANWHILE
CONDITIONS WILL BE VFR TONIGHT NORTH AND WEST OF GRR... INCLUDING
MKG... WHERE DRIER AIR IS WORKING IN.
MVFR CIGS WILL PROBABLY LINGER THROUGH 18Z SAT DUE TO PERSISTENT
CYCLONIC FLOW ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM... WITH
VFR CONDITIONS EVENTUALLY BECOMING MORE PREVALENT AFTER 18Z SAT.
NORTH TO NORTHWEST SFC WINDS HAVE SETTLED DOWN SOMEWHAT... BUT
SOME GUSTS TO 20-25 KTS ARE STILL POSSIBLE AT TIMES TONIGHT AND
SATURDAY.
&&
.MARINE...
ISSUED AT 352 PM EDT FRI AUG 10 2012
WILL LEAVE THE GALE WARNING GOING ALTHOUGH CONDITIONS ARE RATHER
MARGINAL. WINDS WILL TURN MORE NORTH OVERNIGHT AND THEN NORTHWEST
ON SATURDAY AND CONDITIONS WILL REMAIN HAZARDOUS FOR SWIMMERS AND
BOATERS.
&&
.HYDROLOGY...
ISSUED AT 352 PM EDT FRI AUG 10 2012
WILL CONTINUE FLOOD ADVISORIES FOR GRATIOT AND MONTCALM COUNTIES
AND ADD ISABELLA COUNTY AS RADAR SHOWS MORE HEAVY RAIN POISED TO
MOVE IN THAT AREA WHERE OVER 2 TO 3 INCHES HAS FALLEN.
EXPECT SOME RISES ON MAINSTEM RIVERS THIS WEEKEND WITH THE
MUSKEGON AND GRAND BEING AFFECTED MORE THAN THE KALAMAZOO.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM 8 AM EDT SATURDAY THROUGH LATE
SATURDAY NIGHT FOR MIZ037-043-050-056-064-071.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR LMZ844>849.
&&
UPDATE...JK
SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...NJJ
AVIATION...MEADE
HYDROLOGY...OSTUNO
MARINE...OSTUNOHazardous weather outlook, Aug 10, 5:16 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 516 PM EDT FRI AUG 10 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-110900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 516 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE INTO THIS EVENING BEFORE DIMINISHING IN INTENSITY AND COVERAGE BY THE OVERNIGHT HOURS. THERE IS A CHANCE OF A THUNDERSTORM...MAINLY EAST OF THE I-69 CORRIDOR THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY AS A STORM SYSTEM PASSES THROUGH THE AREA. A COLD FRONT WILL BRING THE THREAT OF STRONGER THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ844>849-110900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 516 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NORTH GALES TO 35 KNOTS WITH WAVE HEIGHTS OVER 4 FEET WILL KEEP CONDITIONS VERY HAZARDOUS FOR SWIMMERS AND BOATERS THROUGH MIDNIGHT. WHILE WINDS AND WAVES ARE EXPECTED TO DIMINISH SOME AFTER MIDNIGHT CONDITIONS WILL REMAIN HAZARDOUS. ISOLATED WATER SPOUTS ARE POSSIBLE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES ARE EXPECTED TO REMAIN HAZARDOUS TO SWIMMERS AND BOATERS INTO SATURDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY...THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WDM NJJ
In the hours before
Local storm report, Aug 10, 9:44 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 3 SW MERRILL 43.38N 84.37W
08/10/2012 M5.00 INCH GRATIOT MI TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE YESTERDAY. NUMEROUS AREAS OF
STANDING WATER IN FIELDS.
&&
HOVINGLocal storm report, Aug 10, 9:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
952 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 NNE DUTTON 42.86N 85.57W
08/10/2012 M2.23 INCH KENT MI NWS EMPLOYEE
STORM TOTAL RAINFALL.
&&
HOVINGLocal storm report, Aug 10, 10:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN GERALD R FORD ARPT 42.89N 85.53W
08/10/2012 M2.43 INCH KENT MI OFFICIAL NWS OBS
STORM TOTAL RAINFALL AT NWS GRAND RAPIDS.
0800 PM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
08/10/2012 M0.95 INCH MUSKEGON MI ASOS
STORM TOTAL RAINFALL AT MUSKEGON COUNTY AIRPORT.
0800 PM HEAVY RAIN 5 NNW LANSING 42.80N 84.58W
08/10/2012 M2.74 INCH CLINTON MI ASOS
STORM TOTAL RAINFALL AT LANSING CAPITAL CITY AIRPORT.
&&
HOVINGLocal storm report, Aug 10, 10:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1002 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HEAVY RAIN 3 E ALLEGAN 42.53N 85.80W
08/10/2012 M1.00 INCH ALLEGAN MI TRAINED SPOTTER
0155 PM HEAVY RAIN BIG RAPIDS 43.70N 85.48W
08/10/2012 M1.00 INCH MECOSTA MI TRAINED SPOTTER
0230 PM HEAVY RAIN 3 N GRAND RAPIDS 43.01N 85.68W
08/10/2012 M2.10 INCH KENT MI BROADCAST MEDIA
STORM TOTAL RAINFALL AT WZZM IN WALKER THROUGH 230PM.
RAINFALL SINCE MIDNIGHT IS 1.71 INCHES.
0300 PM HEAVY RAIN 1 W ENTRICAN 43.35N 85.18W
08/10/2012 M2.41 INCH MONTCALM MI MESONET
STORM TOTAL RAINFALL FROM MIDNIGHT THURSDAY MORNING
THROUGH 3PM TODAY. RAINFALL SINCE MIDNIGHT THIS MORNING
IS 1.87 INCHES.
0400 PM HEAVY RAIN 1 NE MOUNT PLEASANT 43.61N 84.76W
08/10/2012 M1.79 INCH ISABELLA MI AWOS
STORM TOTAL RAINFALL THROUGH 4PM. RAINFALL OF 1.45 INCHES
SINCE MIDNIGHT.
0426 PM HEAVY RAIN BELLEVUE 42.44N 85.02W
08/10/2012 M1.95 INCH EATON MI TRAINED SPOTTER
STORM TOTAL RAINFALL.
0445 PM HEAVY RAIN 3 SE CEDAR SPRINGS 43.19N 85.51W
08/10/2012 M2.32 INCH KENT MI MESONET
STORM TOTAL RAINFALL SINCE EARLY THURSDAY MORNING.
RAINFALL SINCE MIDNIGHT IS 1.97 INCHES.
0556 PM HEAVY RAIN 5 E GRAND LEDGE 42.76N 84.66W
08/10/2012 M2.35 INCH EATON MI TRAINED SPOTTER
STORM TOTAL RAINFALL.
0752 PM HEAVY RAIN MOUNT PLEASANT 43.60N 84.77W
08/10/2012 M2.06 INCH ISABELLA MI LAW ENFORCEMENT
RAINFALL MEASURED OVER THE LAST 24 HOURS AT CMU.
0800 PM HEAVY RAIN 4 SSE MUSKEGON 43.17N 86.22W
08/10/2012 M0.95 INCH MUSKEGON MI ASOS
STORM TOTAL RAINFALL AT MUSKEGON COUNTY AIRPORT.
0800 PM HEAVY RAIN 5 NNW LANSING 42.80N 84.58W
08/10/2012 M2.74 INCH CLINTON MI ASOS
STORM TOTAL RAINFALL AT LANSING CAPITAL CITY AIRPORT.
0800 PM HEAVY RAIN GERALD R FORD ARPT 42.89N 85.53W
08/10/2012 M2.43 INCH KENT MI OFFICIAL NWS OBS
STORM TOTAL RAINFALL AT NWS GRAND RAPIDS.
0855 PM HEAVY RAIN BRECKENRIDGE 43.41N 84.48W
08/10/2012 M4.16 INCH GRATIOT MI TRAINED SPOTTER
STORM TOTAL RAINFALL. SINCE MIDNIGHT...3.32 INCHES HAS
FALLEN.
0900 PM HEAVY RAIN 3 SW MERRILL 43.38N 84.37W
08/10/2012 M5.00 INCH GRATIOT MI TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE YESTERDAY. NUMEROUS AREAS OF
STANDING WATER IN FIELDS.
0900 PM HEAVY RAIN 1 NNE DUTTON 42.86N 85.57W
08/10/2012 M2.23 INCH KENT MI NWS EMPLOYEE
STORM TOTAL RAINFALL.
&&
HOVINGLocal storm report, Aug 10, 10:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1027 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HEAVY RAIN 3 WSW CANNONSBURG 43.04N 85.52W
08/10/2012 M2.54 INCH KENT MI NWS EMPLOYEE
STORM TOTAL RAINFALL.
&&
HOVINGLocal storm report, Aug 10, 10:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 4 NE HOLLAND 42.83N 86.07W
08/10/2012 M1.98 INCH OTTAWA MI TRAINED SPOTTER
STORM TOTAL RAINFALL OVER THE LAST 36 HOURS.
&&
HOVINGNearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.